# SDR AALA2018111969003

- Difficulty date: November 6, 2018
- Submitted: November 19, 2018
- Operation: Air carrier
- Aircraft: N563UW
- Make and model: Airbus A321-231
- Aircraft serial: 5368
- Aircraft time: 20,284 hours, 7,969 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53112782202
- Condition: Corroded
- Location: Frames 12-24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK BETWEEN FRAMES 12 AND 24,  -Y765.  REPLACED THE SEAT TRACK IAW SRM 51-44-11, AND 51-42-11.
